# SDR 070193

- Difficulty date: April 14, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N952MA
- Make and model: Doug DC-9-87
- Aircraft serial: 49673
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT PERSONNEL REPORTED SMOKE IN THE CABIN.  THE AIRCRAFT RETURNED TO THE ORIGINAL POINT OF DEPARTURE (RFD).  MAINTENANCE PERSONNEL WERE DISPATCHED AND FOUND THE COALESCER BAGS EXCESSIVELY DIRTY.  REPLACED THE RIGHT AND LEFT AIR CONDITIONING PACK COALESCER BAGS IAW AMM 21-20-02.  RETURN TO SERVICE OPERATIONAL CHECK WAS PERFORMED AND ALL SYSTEMS OPS CHECK NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
